Annals of Operations Research

, Volume 79, Issue 0, pp 27–44

Spectral expansion solution for some finite capacity queues

  • Ram Chakka

DOI: 10.1023/A:1018974722301

Cite this article as:
Chakka, R. Annals of Operations Research (1998) 79: 27. doi:10.1023/A:1018974722301


The spectral expansion method is successfully extended for the steady-state solution of a class of Markov processes of finite state space. These processes are of QBD structure, with boundary. The solution is exact and efficient. Some qualitative comparisons are made with some of the existing methods. In this framework, a finite capacity multiserver system, alternating in a Markovian environment, serving a Poisson stream of jobs, is analysed. Another system considered is a two-stage queueing network with feedback and a finite intermediate waiting room. This system is modelled and solved by spectral expansion. Typical numerical results are presented.

queues, networks, finite capacity, Markov processes, spectral expansion 

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Ram Chakka

There are no affiliations available